Deterministic Seasonality versus Seasonal Fractional Integration.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2005
Publisher: 
Noth-Holland
ISSN: 
0378-3758
Citation: 
Gil Alana, Luis A. Deterministic Seasonality versus Seasonal Fractional Integration. Journal of Statistical Planning and Inference, 2005, vol. 134, pp. 445-461.

Files in This Item:
File: 
7. Luis Alberiko Gil-Alana.pdf
Description: 
Size: 
467,39 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.